# SDR AALA20072012

- Difficulty date: October 22, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT MID CABIN FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT MID CABIN FLIGHT ATTENDANT JUMP SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
